# SDR GTIA2024021637919

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 33,220 hours, 15,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: R2 Fa Jumpseat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 F/A JUMPSEAT FLASHLIGHT SHOWS RED BLINKING.TEST FAILS ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R R2 FA FLASHLIGHT IAW SPIRIT AIRLINE AIRCRAFT DRAWING A320-232 EMERGENCY EQUIP REV 3. OPS CHECK OK. THIS CLEARS DMI 3192486-1 MOC NOTIFIED PLACARD REMOVED DMI  LOGPAGE UPDATED.
